# SDR F3LA2014021001015

- Difficulty date: February 1, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 34,610 hours, 17,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Part number: 65757101
- Part serial: A5113
- Condition: Broken
- Location: Evac Slide
- Part time: 34,610 hours, 17,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABLE FOR LT OVERWING EMERGENCY EXIT HATCH BROKEN AT BOTTLE, BETWEEN FR 46 & FR 47 AMM TASK 25-62-43-000-001.  REMOVAL OF SLIDE RELEASE CABLE PN L32A319-160-001 FOR EO A0-53EO-32550.  REMOVED & REPLACED LT OVERWING RESERVOIR IAW AMM 25-62-46-020-050-A.  PERFORMED FUNCTIONAL TEST IAW AMM 25-62-46-720-050-A, TESTED GOOD.
